# SDR QXEA200601676

- Difficulty date: June 6, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT WING OUTBOARD STATIC WICK DISCHARGE BASE IS LOOSE.  REPAIRED IAW RD 8/4-57-653, ISSUE 1 AND EA 6-57-468.
